Tubulidentata Huxley 1872

Wilson, Don E. & Reeder, DeeAnn, 2005, Order Tubulidentata, Mammal Species of the World: a Taxonomic and Geographic Reference (3 rd Edition), Volume 1, Baltimore: The Johns Hopkins University Press, pp. 86-86 : 86

publication ID

https://doi.org/ 10.5281/zenodo.7316519

persistent identifier


treatment provided by


scientific name

Tubulidentata Huxley 1872


Tubulidentata Huxley 1872

Families: 1 family with 1 genus and 1 species:

Family Orycteropodidae Gray 1821 (1 genus with 1 species and 17 subspecies)

Darwin Core Archive (for parent article) View in SIBiLS Plain XML RDF